Search the Community
Showing results for tags 'muscle aches'.
Found 3 results
Hello, My Achilles tendon of the left leg hurts a lot (the one of the right leg only a little). I've been trying to avoid impact, warm up well before exercising and apply heat (cold worsens the situation), but the pain is getting worse. I can not even walk without limping! I'm almost reaching 50% of my initial dose of 150mg venlafaxine (Effexor) and somewhere around the 40% I started having muscle and joint pain. During my withdrawal from benzodiazepine last year, this type of pain was my main problem. At one point I became bedridden. Will it be the same with the antidepressant? I'm very scared! In particular, I don't know what to do in relation to my Achilles tendon pain. Should I see a doctor? I am sure he/she will prescribe a bunch of medication, muscle relaxants, etc. that I do not want and can not take, and perhaps some useless and time consuming physical therapy. Has anyone had this kind of problem? What did you do? Thank you for your ideas!
I am posting this b/c I am at a loss as to how to deal with this, not sure if it's the WD or something else. Since recovering from a 5th metatarsal bone break 3.5 years ago, I've been gradually getting back to my prior gym workout intensity to regain my flexibility, stamina, strength, and slim physique - not to mention the myriad mental/emotional benefits. Have had to also deal w/muscle pain & tightness, which I have been successfully treating w/trigger point therapy techniques. I've been doing great, although it's taking much longer than I figured, all of the above mentioned areas are gradually improving, I feel and look better all the time. The past couple of weeks, however, the muscle aches and tightness are roaring back w/a vengeance, to the point where I'm unable to do simple things like reaching up into a kitchen cabinet, lifting up my leg to remove my sock, walking lunges in the gym, etc, etc. Combined with intermittent joint pain in previously healed areas. No amount of self-treatment is making a dent in this, which is totally puzzling given how things have been up to now. I am thinking of checking out a trigger point physical therapist that my therapist recommended, and who has a bunch of glowing help reviews, but part of me is wondering if it would be a waste of time/money/effort/hope, if it's due to the WD. Sorry for the long post - I'm wondering whether anyone here can relate, and if so, what has been the outcome? Thanks in advance!
Hi everyone! I've just found this thread and I'm so happy I did. I'm 27 and have been taking klonopin 1.5mg daily for about four years. Last month I started seeing a new doctor and she put me on Zoloft with the hopes of tapering the klonopin. I took 25mg for the first week, 50 mg for the following 3 weeks and now have been on 100mg for the past 3 days. This medication is making me feel insane. On 50mg I felt more depressed. Now that I upped the dose I'm constantly anxious so I've been taking more klonopin. I'm dizzy, my eyes just start shutting constantly, nauseous, can't stop yawning (and the yawns make me sick to my stomach). Has anyone had similar symptoms? Did they go away? My doctor said to give it a few more days and if this persists we'll lower the dose. I honestly just want to stop the medication. Also, I haven't been able to sleep at night. It's pure hell. Someone please tell me I'm not the only one struggling with this. Has anyone stopped the medication after this amount of time and had minimal side effects? Because now I feel as if I'm stuck between a rock and a hard place. Medication symptoms or withdrawal symptoms. Thanks in advance!